Varieties of Kleinian Groups

Files in this item

Files Size Format View
article_RIP592_part4.pdf 2.188Mb application/pdf Thumbnail

Show full item record

Item Metadata

Title: Varieties of Kleinian Groups
Author: Kra, Irwin
Series: The Rice University Studies, Volume 59, Number 2
Issue: Issue 2
Date: 1973-04
Citation: Kra, Irwin. (1973). "Varieties of Kleinian Groups." vol. 59. no. 2, pp. 41-56.
Description: Paper by Irwin Kra

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.

This item appears in the following Collection(s)